# SDR ASAA2018012223264

- Difficulty date: January 22, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 20,852 hours, 6,843 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH008976
- Condition: Failed
- Location: Nr 1
- Part time: 20,854 hours, 6,844 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE PASSING 24K FEET NR 1 DRIVE ILLUMINATED, FOLLOWED QRH NR 1 DRIVE DISCONNECT ACTIVATED.  ACFT GROUNDED.  PERFORMED  FIM 24-11 TASK 801, GCU BITE INDICATES NR 1 IDG FAILURE, DRAINED OIL AND INSPECTED FILTERS, NO CONTAMINATION NOTED. REMOVED IDG IAW AMM 24-11-11-000-801 AND INSTALLED NEW NR 1 IDG IAW AMM 24-11-11-400-801 COMPLIED WITH IDLE LEAK TEST AND OPERATIONAL TEST NO DEFECTS NOTED. GCU BITE TEST GOOD.
